Alert archive / Louisiana / Small Craft Advisories in 2014

Small Craft Advisory 49, NWS Lake Charles, LA

December 30, 2014

NWS Lake Charles, LA issued this small craft advisory at Dec 30, 2014, 4:25 PM CST. It was in force for 32 hr.

The area

The counties it named.

The facts

Issued
Dec 30, 2014, 4:25 PM CST (22:25 UTC)
Expired
Jan 1, 2015, 12:00 AM CST
In force
32 hr
Issued by
NWS Lake Charles, LA

The text

As transmitted, in the capitals the NWS used until 2016.

188 
WHUS74 KLCH 302225
MWWLCH

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
425 PM CST TUE DEC 30 2014

..SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON CST WEDNESDAY...

.OFFSHORE WINDS HAVE STRENGTHEN TODAY AND WILL CONTINUE INTO THE
OVERNIGHT HOURS AS A COLD FRONT MOVES DEEPER INTO THE GULF. WINDS
WILL BEGIN TO TAPER OFF DURING THE LATE MORNING HOURS TOMORROW.

GMZ470-472-475-311100-
/O.NEW.KLCH.SC.Y.0049.141230T2225Z-141231T1800Z/
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
425 PM CST TUE DEC 30 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON CST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL NOON CST WEDNESDAY. 

* WINDS AND SEAS: NORTHEAST WINDS 20 TO 25 KNOTS WITH LOCALLY 
  HIGHER GUSTS. SEAS 4 TO 6 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ435-450-452-455-311100-
/O.NEW.KLCH.SC.Y.0049.141231T0600Z-141231T1800Z/
VERMILION BAY-
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
425 PM CST TUE DEC 30 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON
CST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON
CST WEDNESDAY. 

* WINDS AND SEAS: NORTHEAST WINDS 15 TO 20 KNOTS AND GUSTY WITH
  LOCALLY HIGHER GUSTS. SEAS 4 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
3 follow-up statements
319 
WHUS74 KLCH 311013
MWWLCH

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
413 AM CST WED DEC 31 2014

..SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON CST WEDNESDAY...

.GUSTY NORTHEAST WINDS WILL PERSIST TODAY AS A STRONG SURFACE
HIGH PRESSURE SYSTEM CONTINUES TO SINK SOUTH THROUGH THE SOUTHERN
PLAINS. THE PRESSURE GRADIENT IS FORECAST TO ONLY GRADUALLY EASE
AS THE HIGH SLOWLY WEAKENS.

GMZ435-311115-
/O.CAN.KLCH.SC.Y.0049.000000T0000Z-141231T1800Z/
VERMILION BAY-
413 AM CST WED DEC 31 2014

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

$$

GMZ450-452-455-470-472-475-311800-
/O.EXT.KLCH.SC.Y.0049.000000T0000Z-150101T0000Z/
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
413 AM CST WED DEC 31 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM CST THIS
EVENING. 

* WINDS AND SEAS: NORTHEAST WINDS 15 TO 25 KNOTS WITH LOCALLY 
  HIGHER GUSTS. SEAS 4 TO 6 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

13
309 
WHUS74 KLCH 311551
MWWLCH

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
951 AM CST WED DEC 31 2014

..SMALL CRAFT ADVISORY IN EFFECT...

.GUSTY NORTHEAST WINDS WILL PERSIST TODAY AS A STRONG SURFACE
HIGH PRESSURE SYSTEM CONTINUES TO SINK SOUTH THROUGH THE SOUTHERN
PLAINS. THE PRESSURE GRADIENT IS FORECAST TO ONLY GRADUALLY EASE
AS THE HIGH SLOWLY WEAKENS.

GMZ470-472-475-010000-
/O.EXT.KLCH.SC.Y.0049.000000T0000Z-150101T0600Z/
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
951 AM CST WED DEC 31 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

* WINDS AND SEAS: NORTHEAST WINDS 15 TO 25 KNOTS WITH LOCALLY 
  HIGHER GUSTS. SEAS 5 TO 7 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ450-452-455-010000-
/O.CON.KLCH.SC.Y.0049.000000T0000Z-150101T0000Z/
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
951 AM CST WED DEC 31 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

* WINDS AND SEAS: NORTHEAST WINDS 15 TO 25 KNOTS WITH LOCALLY 
  HIGHER GUSTS. SEAS 2 TO 5 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
579 
WHUS74 KLCH 312100
MWWLCH

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
300 PM CST WED DEC 31 2014

..SMALL CRAFT ADVISORY IN EFFECT...

.GUSTY NORTHEAST WINDS WILL PERSIST TODAY AS A STRONG SURFACE
HIGH PRESSURE SYSTEM CONTINUES TO SINK SOUTH THROUGH THE SOUTHERN
PLAINS. THE PRESSURE GRADIENT IS FORECAST TO ONLY GRADUALLY EASE
AS THE HIGH SLOWLY WEAKENS.

GMZ450-452-455-010000-
/O.CON.KLCH.SC.Y.0049.000000T0000Z-150101T0000Z/
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
300 PM CST WED DEC 31 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

* WINDS AND SEAS: NORTHEAST WINDS 20 KNOTS WITH LOCALLY 
  HIGHER GUSTS. SEAS 2 TO 5 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ470-472-475-010600-
/O.CON.KLCH.SC.Y.0049.000000T0000Z-150101T0600Z/
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
300 PM CST WED DEC 31 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

* WINDS AND SEAS: NORTHEAST WINDS 20 KNOTS WITH LOCALLY HIGHER
  GUSTS. SEAS 5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this small craft advisory went out at Dec 30, 11:02 AM CST, 5 hours 23 minutes earlier.

Area forecast discussion, Dec 30, 11:02 AM CST, 5 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1102 AM CST TUE DEC 30 2014

.DISCUSSION...
18Z TAF ISSUANCE.

&&

.AVIATION...
MVFR TO IFR CEILINGS EXPECTED TO PREVAIL THIS AFTERNOON...EXPECTED
TO SLOWLY BREAK OUT LATER THIS EVENING. THUS...SHOWED THIS TREND IN THE
TERMINALS. MIXED GUIDANCE ON LOW CEILING REFORMATION AFTER 06Z...BUT
WILL GO OPTIMISTIC SIDE SINCE WE WILL HAVE COOLER AND DRIER AIR
ADVECTING SOUTHWARD TODAY AND TONIGHT. OTHERWISE...NNE WINDS
~14-16 KTS WITH GUSTS OVER 20 KTS THIS AFTERNOON WILL SUBSIDE TO
LESS THAN 10 KTS THIS EVENING AND OVERNIGHT.

DML

&&

.PREV DISCUSSION... /ISSUED 1033 AM CST TUE DEC 30 2014/

DISCUSSION...
CLOUDY SKIES AS COLD AIR CONTINUES TO SPILL IN FROM THE NORTH.
TEMPERATURES WILL BE SLOW TO WARM TODAY. CURRENT ZONES ARE FINE.

PREV DISCUSSION... /ISSUED 558 AM CST TUE DEC 30 2014/

DISCUSSION...
FOR THE 12Z TAF PACKAGE.

AVIATION...
MIX OF IFR AND MVFR CIGS ACROSS THE REGION THIS MORNING...AS
CONSIDERABLE MOISTURE REMAINS TRAPPED WITHIN THE LOWEST COUPLE
THOUSAND FEET OR SO. FCST TIME HEIGHTS/SOUNDINGS ARE MORE
OPTIMISTIC TODAY IN TERMS OF GRADUAL IMPROVEMENT TO AND/OR
MAINTENANCE OF MVFR THROUGH THE MORNING AND AFTERNOON...WITH VFR
EXPECTED LATE AFTERNOON AND/OR EARLY EVENING. CIGS ARE PROGGED TO
RETURN/DEVELOP AGAIN AT KLCH AND THE ACADIANA TERMINALS MID
EVENING. NORTH TO NORTHEAST WINDS AROUND 12KT OR LESS ARE
EXPECTED.

13

PREV DISCUSSION... /ISSUED 452 AM CST TUE DEC 30 2014/

SYNOPSIS...
COOL AND DREARY CONDITIONS PERSISTED ALL DAY MONDAY AND CONTINUE
EARLY THIS MORNING WITH WIDESPREAD LOW CLOUDS...AREAS OF FOG AND
PATCHY DRIZZLE ACRS THE AREA. SFC HIGH PRES IS CNTRD OVER NRN
MONTANA THIS MORNING...RIDGING SE OVER THE CNTL CONUS.
MEANWHILE...THE CONUS REMAINS UNDER A BROAD CYCLONIC FLOW REGIME
ALOFT.

24

DISCUSSION...
THE 1055 MB SFC HIGH OVER MONTANA WILL DRIVE SOUTH INTO THE CNTL
CONUS...RIDGING SOUTHWARD INTO THE NW GULF LATER THIS MORNING. THE
HIGH WILL USHER SLIGHTLY DRIER AIR INTO THE REGION FM THE NE...AND
THIS WILL HELP TO BRING AN END TO THE FOG AND DRIZZLE THIS MORNING
AND EVENTUALLY ERODE THE CLOUD COVER FM NE TO SW LATER TODAY. THE
GOOD NEWS IS THAT MOST LOCATIONS SHOULD AT LEAST SEE SOME SUN BY
LATE THIS AFTN...HOWEVER STRONG CAA WILL LIMIT HEATING WITH AFTN
HIGHS IN THE LOWER TO MIDDLE 50S. NLY WINDS WILL STRENGTHEN AND
BECOME GUSTY THIS MORNING WITH WINDS REMAINING ELEVATED THROUGH
TONIGHT. TEMPERATURES TONIGHT WILL FALL TO NEAR FREEZING ACRS THE
NRN TIER OF PARISHES AND COUNTIES WITH MIDDLE/UPR 30S ALONG THE
I-10 CORRIDOR...NR 40 AT THE COAST. HOWEVER WITH WINDS BETWEEN 5
AND 15 MPH TONIGHT...TEMPERATURES WILL FEEL MORE LIKE UPPER 20S TO
LOWER 30S LATE TONIGHT INTO EARLY WEDNESDAY MORNING.

BELOW NORMAL TEMPERATURES ARE EXPECTED THROUGH THURSDAY AS THE SFC
HIGH SETTLES OVER THE LOWER MS VALLEY. DRY WEATHER WILL CONTINUE
THROUGH WEDNESDAY WITH INCREASING MOISTURE AND RAIN CHCS BY THURSDAY
AS A S/WV TROF DEEPENS OVER THE FOUR CORNERS AND SFC LOW PRES
DEVELOPS NR THE TX COAST. AFTN HIGHS ON WED/THU WILL BE IN THE UPR
40S NORTH/LOWER 50S SOUTH...WITH LOWS THURSDAY MORNING NR
FREEZING ACRS CNTL LA...MIDDLE 30S ACRS WRN LA INTO THE LAKES
REGION OF SE TX...AND UPR 30S/NR 40 ALONG AND SOUTH OF I-10.
CONDITIONS STILL LOOK PRETTY GOOD FOR NEW YEARS EVE ACTIVITIES
WEDNESDAY EVENING ALTHOUGH SOME LOW RAIN CHCS DO BEGIN TO CREEP
INTO SE TX DURING THE EVENING AND OVERNIGHT. IN ALL...A CHILLY BUT
MOSTLY DRY NEW YEARS EVE IS ON TAP.

RAIN CHCS WILL INCREASE RAPIDLY GOING INTO THE NEW YEAR AS THE SFC
LOW PRES NR THE TX COAST BEGINS TO LIFT NORTH. THE S/WV OVER THE SW
STATES WILL EJECT E ACRS THE SRN PLAINS SATURDAY...EVENTUALLY
TRANSITIONING TO AN OPEN WAVE AS IT MOVES NE TOWARD THE GREAT
LAKES/OHIO VALLEY. THIS SYSTEM WILL PULL THE COASTAL LOW NE ACRS LA
SATURDAY. MOISTURE WILL CONTINUE TO DEEPEN AS THESE FEATURES
APPROACH THE AREA WITH PW VALUES WILL CLIMB IN EXCESS OF ONE INCH
THURSDAY...INCREASING TO 1.5-1.8 INCHES BY FRIDAY NIGHT. LARGE SCALE
ASCENT ASSOCIATED WITH DIVERGENCE ALOFT AND LOW LVL CONVERGENCE FM
THE SFC LOW/TROF WILL BRING ABOUT NMRS SHOWERS ACRS THE AREA...WITH
LIKELY POPS THURSDAY NIGHT AND LIKELY OR NR CATEGORICAL POPS
FRIDAY/FRIDAY NIGHT. AS THE SFC LOW LIFTS FURTHER NE...IT WILL DRAG
A COLD FRONT THROUGH THE AREA DURING THE DAY SATURDAY. THERE IS
STILL THE POTENTIAL FOR SOME THUNDERSTORMS...MAINLY FRIDAY INTO
SATURDAY AS THE WARM SECTOR BEGINS TO LIFT NORTH ACRS SW/S CNTL LA
BUT THIS WILL BE DEPENDENT UPON THE TRACK OF THE SFC LOW.

RAIN CHCS WILL DECREASE FM WEST TO EAST SATURDAY NIGHT INTO SUNDAY
MORNING. HIGH PRES WILL BUILD SOUTH INTO THE REGION WITH COOL AND
DRY CONDITIONS RETURNING FOR EARLY NEXT WEEK.

24

MARINE...
OFFSHORE FLOW WILL STRENGTHEN TODAY AS A REINFORCING SURGE OF
CANADIAN HIGH PRES PUSHES SOUTH OVER THE GULF OF MEXICO. EXERCISE
CAUTION CONDITIONS ARE EXPECTED TODAY THROUGH WEDNESDAY...ALTHOUGH
MARGINAL ADVISORY CONDITIONS ARE POSSIBLE BEYOND 20 NM OFFSHORE WEST
OF INTRACOASTAL CITY TONIGHT. WINDS WILL DIMINISH SLIGHTLY AS THEY
SHIFT EAST THURSDAY. WINDS WILL THEN VEER FURTHER SE FRIDAY AS
LOW PRES DEVELOPS NEAR THE S TX COAST LATE IN THE WEEK. THIS LOW
WILL LIFT NE FRIDAY INTO SATURDAY...RESULTING IN A PERIOD OF
UNSETTLED WEATHER LATE IN THE WEEK.

24

&&

.PRELIMINARY POINT TEMPS/POPS...
KLCH  36  52  37  51  44 /  10  10  10  30  70
KBPT  37  52  38  49  45 /  10  10  20  40  70
KAEX  32  48  33  47  42 /   0  10  10  40  70
KLFT  37  52  37  54  48 /  10  10  10  30  70

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
TX...NONE.
GM...SMALL CRAFT EXERCISE CAUTION FROM 6 PM CST THIS EVENING THROUGH
     WEDNESDAY AFTERNOON FOR THE FOLLOWING ZONES: COASTAL WATERS
     FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM...COASTAL
     WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM...
     COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL
     CITY LA OUT 20 NM.

&&
Hazardous weather outlook, Dec 30, 5:22 AM CST, 11 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
522 AM CST TUE DEC 30 2014

LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-
311130-
VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY-
CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN-
VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON-
EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER-
NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON-
522 AM CST TUE DEC 30 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST
CENTRAL LOUISIANA AND SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT
PATCHY DRIZZLE AND FOG WILL END BY MID MORNING...WITH GUSTY
NORTHERLY WINDS EXPECTED DURING THE AFTERNOON.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
COLDER TEMPERATURES ARE EXPECTED WEDNESDAY AND THURSDAY. A LIGHT
FREEZE WILL BE POSSIBLE WEDNESDAY AND THURSDAY MORNINGS...MAINLY
NORTH OF A WOODVILLE TO MARKSVILLE LINE.

RAIN CHANCES WILL INCREASE THURSDAY AND CONTINUE THROUGH SATURDAY
AS AN AREA OF LOW PRESSURE DEVELOPS NEAR THE TEXAS COAST AND LIFTS
NORTH. A FEW THUNDERSTORMS WILL BE POSSIBLE ACROSS THE AREA BUT
SEVERE WEATHER IS NOT EXPECTED AT THIS TIME. OCCASIONAL CLOUD TO
GROUND LIGHTNING...GUSTY WINDS AND HEAVY RAINFALL WILL BE THE
PRIMARY THREATS FROM ANY THUNDERSTORMS.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

GMZ430-432-435-450-452-455-470-472-475-311130-
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
522 AM CST TUE DEC 30 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO.

.DAY ONE...TODAY AND TONIGHT
WINDS AND SEAS WILL INCREASE TODAY AND CONTINUE THROUGH TONIGHT AS
COLD HIGH PRESSURE BUILDS SOUTH OVER THE COASTAL WATERS. EXERCISE
CAUTION CONDITIONS ARE EXPECTED...WITH MARGINAL ADVISORY
CONDITIONS POSSIBLE BEYOND 20 NM OFFSHORE WEST OF INTRACOASTAL
CITY TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
EXERCISE CAUTION CONDITIONS WILL CONTINUE WEDNESDAY...DIMINISHING
SLIGHTLY ON THURSDAY.

OTHERWISE...SHOWERS AND THUNDERSTORMS WILL INCREASE THURSDAY AND
CONTINUE THROUGH SATURDAY AS AN AREA OF LOW PRESSURE DEVELOPS NEAR
THE TEXAS COAST AND LIFTS NORTH. SEVERE WEATHER IS NOT EXPECTED AT
THIS TIME. OCCASIONAL CLOUD TO WATER LIGHTNING...GUSTY WINDS AND
HEAVY RAINFALL WILL BE THE PRIMARY THREATS FROM ANY THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

Nearby

Small Craft Advisories in Louisiana, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.